| Catalog Number |
CATD |
| Medical Device Problem Codes |
Collapse (1099); Device Damaged Prior to Use (2284); Out-Of-Box Failure (2311)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
02/16/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.The hospital disposed of the device.
Event or Problem Description
During preparation for a medical procedure, the hospital technician found that the distal tip of the indigo system catd aspiration catheter (catd) had collapsed upon removal from the packaging.The damage to the catd was found prior to use.Therefore, the catd was not used in the procedure.The procedure was completed using an indigo system aspiration catheter 8 (cat8).